# SDR SIMA20160611002

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,502 hours, 28,573 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E2 FUEL IMP BYP ON EICAS WHILE CLIMBING OUT.  R & R E2 FPMU FUEL FILTER IAW MM 73-21-10. OPS AND LEAK CHECK OK.
